# SDR ASAA2023063043855

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N982AK
- Make and model: Boeing 737-9
- Aircraft serial: 67422
- Aircraft time: 8 hours, 6 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Rt Pitot Probe
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START WHEN PROBE HEAT TURNED ON, "F/O' PITOT" LIGHT REMAINED ILLUMINATED. GROUNDED - YES. REMOVED & REPLACED F/O PITOT PROBE. ALL TESTS PASS. REF B737-9 AMM 34-11-01.
